# SDR ASAA0946453

- Difficulty date: August 17, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 37,332 hours, 20,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 807 STR 25L IN AFT PIT IS CORRODED.  REMOVED DAMAGED AREA, FABBED REPAIR PARTS AND INSTALLED REPAIR.
